# SDR YENA2024041600584

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR-CLIP, LOCATED AT FR 87, BTW. STGR 27R AND 28R, LWR. FUSELAGE, THAT IS BEYOND ALLOWABLE SRM LIMITS, REMOVED AND REPLACED SHEAR-CLIP (P/N: 170-66041-002) LOCATED AT FR 87 AND BTW. STGR 27R AND STGR 28R (LOWER FUSELAGE) PER E190 SRM: 51-40-08. CROSS-REF. AEROMAN NR# 2018-245826. (CONSIDERED A MAJOR REPAIR)
